# SDR DALA2017102007701

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SURFACE AT NACELLE STATION 149.5,  HYDRAULIC PRESSURE TUBE SUPPORT BRACKET HAD SEVERAL FASTENERS THAT WERE MISSING AND FASTENER HOLES WERE DAMAGED.    REPLACED THE SUPPORT IAW DWG 313N3100 REV D. FABRICATED AND INSTALLED THE ANGLE IAW  DWG 312N3903, REV C.
